RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 136–142 (Mi dm645)  

This article is cited in 3 scientific papers (total in 4 papers)

Lower bounds for the sums of the characters of polynomials over finite fields

M. M. Glukhov


Full text: PDF file (537 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:5, 467–472

Bibliographic databases:
UDC: 519.7
Received: 28.01.1993

Citation: M. M. Glukhov, “Lower bounds for the sums of the characters of polynomials over finite fields”, Diskr. Mat., 6:3 (1994), 136–142; Discrete Math. Appl., 4:5 (1994), 467–472

Citation in format AMSBIB
\Bibitem{Glu94}
\by M.~M.~Glukhov
\paper Lower bounds for the sums of the characters of polynomials over finite fields
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 136--142
\mathnet{http://mi.mathnet.ru/dm645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310908}
\zmath{https://zbmath.org/?q=an:0832.11043}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 5
\pages 467--472


Linking options:
  • http://mi.mathnet.ru/eng/dm645
  • http://mi.mathnet.ru/eng/dm/v6/i3/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ozbudak F., “Codes on fibre products of some Kummer coverings”, Finite Fields and Their Applications, 5:2 (1999), 188–205  crossref  mathscinet  isi
    2. M. M. Glukhov (jr.), “Goppa codes on a family of algebraic number fields”, Discrete Math. Appl., 11:3 (2001), 213–234  mathnet  crossref  mathscinet  zmath
    3. L. A. Bassalygo, V. A. Zinov'ev, “Exact Values of the Sums of Multiplicative Characters of Polynomials over Finite Fields”, Math. Notes, 88:3 (2010), 308–316  mathnet  crossref  crossref  mathscinet  isi
    4. “Glukhov Mikhail Mikhailovich (20.11.1930 – 09.12.2018)”, Diskret. matem., 31:1 (2019), 3–6  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:227
    Full text:118
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020